# SDR CA111116012

- Difficulty date: November 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180T
- Aircraft time: 1,700 hours
- Engine: Lyc LTO360E1A6
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: D4RN3000
- Condition: Leaking
- Location: Engine
- Part time: 902 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO WAS O/H AND LEAKED 25 HRS AFTER INSTALL.  WARRANTY WORK WAS CARRIED OUT.  THIS INSTALL WAS 56 HOURS WITH SIMILAR PROBLEM.  NEW O/H DEEMED NECESSARY DUE TO IMPROPER ASSEMBLY AND DAMAGE.
